Alert archive / Oregon / Freeze Warnings in 2014

Freeze Warning 13, NWS Medford, OR

June 18, 2014Klamath County, Lake County, Oregon

NWS Medford, OR issued this freeze warning at Jun 18, 2014, 1:55 PM PDT for Klamath County, Lake County, Oregon. It took effect at Jun 19, 2014, 3:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2014, 1:55 PM PDT (20:55 UTC)
In effect from
Jun 19, 2014, 3:00 AM PDT
Expired
Jun 19, 2014, 8:51 AM PDT
In force
6 hr
Issued by
NWS Medford, OR

Counties Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WWUS76 KMFR 182055
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
155 PM PDT WED JUN 18 2014

ORZ029-030-191600-
/O.NEW.KMFR.FZ.W.0013.140619T1000Z-140619T1600Z/
/O.NEW.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...GILCHRIST
155 PM PDT WED JUN 18 2014

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT THURSDAY...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT THURSDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 3 AM TO
9 AM PDT THURSDAY.

* LOW TEMPERATURES...33 TO 36 DEGREES EXCEPT 28 TO 32 DEGREES
  AROUND THE KLAMATH MARSH.

* TEMPERATURE INVERSION...VERY SHALLOW INVERSIONS ARE EXPECTED
  WITH MUCH WARMER AIR JUST ABOVE THE SURFACE.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: BEATTY... CHEMULT...
  CRESCENT...GILCHRIST.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: THE KLAMATH MARSH.

* IMPACTS...FROST AND SUB-FREEZING TEMPERATURES CAN KILL SENSITIVE
  PLANTS IF LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ027-031-191600-
/O.NEW.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
SOUTH CENTRAL OREGON CASCADES-CENTRAL AND EASTERN LAKE COUNTY-
155 PM PDT WED JUN 18 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT THURSDAY. 

* LOW TEMPERATURES...33 TO 36 DEGREES.

* TEMPERATURE INVERSION...VERY SHALLOW INVERSIONS ARE EXPECTED
  WITH MUCH WARMER AIR JUST ABOVE THE SURFACE.

* LOCATIONS INCLUDE: FORT ROCK.

* IMPACTS...FROST CAN KILL SENSITIVE PLANTS IF LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WRIGHT
3 follow-up statements
928 
WWUS76 KMFR 182210
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
310 PM PDT WED JUN 18 2014

ORZ027-182315-
/O.CAN.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
SOUTH CENTRAL OREGON CASCADES-
310 PM PDT WED JUN 18 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FROST
ADVISORY. 

$$

ORZ029-030-190615-
/O.CON.KMFR.FZ.W.0013.140619T1000Z-140619T1600Z/
/O.CON.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...GILCHRIST
310 PM PDT WED JUN 18 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM
PDT THURSDAY. 

* LOW TEMPERATURES...33 TO 36 DEGREES EXCEPT 28 TO 32 DEGREES 
  AROUND THE KLAMATH MARSH. 

* TEMPERATURE INVERSION...VERY SHALLOW INVERSIONS ARE EXPECTED 
  WITH MUCH WARMER AIR JUST ABOVE THE SURFACE.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: BEATTY... CHEMULT... 
  CRESCENT...GILCHRIST.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: THE KLAMATH MARSH.

* IMPACTS...FROST AND SUB-FREEZING TEMPERATURES CAN KILL
  SENSITIVE PLANTS IF LEFT UNPROTECTED. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ031-190615-
/O.CON.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
310 PM PDT WED JUN 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY. 

* LOW TEMPERATURES...33 TO 36 DEGREES.

* TEMPERATURE INVERSION...VERY SHALLOW INVERSIONS ARE EXPECTED 
  WITH MUCH WARMER AIR JUST ABOVE THE SURFACE.

* LOCATIONS INCLUDE: FORT ROCK.

* IMPACTS...FROST CAN KILL SENSITIVE PLANTS IF LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
312 
WWUS76 KMFR 190651
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1151 PM PDT WED JUN 18 2014

ORZ029-030-191600-
/O.CON.KMFR.FZ.W.0013.140619T1000Z-140619T1600Z/
/O.CON.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...GILCHRIST
1151 PM PDT WED JUN 18 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM
PDT THURSDAY. 

* LOW TEMPERATURES...33 TO 36 DEGREES EXCEPT 28 TO 32 DEGREES 
  AROUND THE KLAMATH MARSH. 

* LOCATIONS IN THE FROST ADVISORY INCLUDE: BEATTY...CHEMULT...
  CRESCENT...GILCHRIST.

* LOCATIONS IN THE FREEZE WARNING INCLUDE: THE KLAMATH MARSH.

* IMPACTS...FROST AND SUB-FREEZING TEMPERATURES CAN KILL 
  SENSITIVE PLANTS IF LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ031-191600-
/O.CON.KMFR.FR.Y.0011.140619T1000Z-140619T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
1151 PM PDT WED JUN 18 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
THURSDAY. 

* LOW TEMPERATURES...33 TO 36 DEGREES.

* LOCATIONS INCLUDE: FORT ROCK.

* IMPACTS...FROST CAN KILL SENSITIVE PLANTS IF LEFT UNPROTECTED.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/ZYV5

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SK
881 
WWUS76 KMFR 191551
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
851 AM PDT THU JUN 19 2014

ORZ029-030-191700-
/O.CAN.KMFR.FZ.W.0013.000000T0000Z-140619T1600Z/
/O.CAN.KMFR.FR.Y.0011.000000T0000Z-140619T1600Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...CHEMULT...CRESCENT...GILCHRIST
851 AM PDT THU JUN 19 2014

...FREEZE WARNING IS CANCELLED...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FREEZE
WARNING. THE FROST ADVISORY HAS BEEN CANCELLED. 

TEMPERATURES ARE WARMING AND THUS FROST AND FREEZING CONDITIONS
ARE NO LONGER A CONCERN.

$$

ORZ031-191700-
/O.CAN.KMFR.FR.Y.0011.000000T0000Z-140619T1600Z/
CENTRAL AND EASTERN LAKE COUNTY-
851 AM PDT THU JUN 19 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES ARE WARMING NOW THUS FROST IS NO LONGER A CONCERN.

$$

WRIGHT

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Jun 18, 8:44 AM PDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 18, 8:44 AM PDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
844 AM PDT WED JUN 18 2014

.DISCUSSION...AN UPDATE WAS JUST SENT TO DROP THE FROST AND FREEZE
HEADLINES FROM THE EAST SIDE. NO FURTHER UPDATES PLANNED THIS
MORNING. IT GOT A TOUCH COLDER THAN EXPECTED IN A FEW SPOTS, BUT
THE FROST ADVISORY/FREEZE WARNING FOR THE EAST SIDE WORKED OUT
FAIRLY WELL. A RIDGE ALOFT IS NOW BUILDING OVER OUR AREA AND THIS
WILL LEAD TO SUNNY AND MUCH WARMER CONDITIONS TODAY OVER ALL
AREAS. A QUICK RUN THROUGH THE GUIDANCE REVEALED A FEW THINGS
WE'LL BE LOOKING AT TODAY. THE FIRST IS A POTENTIALLY SUBSTANTIAL
MARINE PUSH ON FRIDAY WHICH WILL ALMOST CERTAINLY BRING STRATUS TO
THE UMPQUA DIVIDE AND MAY EVEN BRING IT ALL THE WAY TO MEDFORD.
RELATED TO THAT WILL BE THE POTENTIAL FOR THIS PUSH TO INCREASE
GRADIENTS ACROSS THE EAST SIDE WHICH WILL RAISE THE CONCERN FOR
FIRE WEATHER (WINDS AND HUMIDITY) ACROSS THE EAST SIDE. THE OTHER
FOCUS TODAY WILL BE ON THE EXTENDED FORECAST. MODELS ARE CURRENTLY
SHOWING A SUBSTANTIAL INCREASE IN MOISTURE OVER THE PACIFIC
NORTHWEST NEXT WEEK, ESPECIALLY LATE IN THE WEEK. PRECIPITABLE
WATER VALUES FROM THE GFS SHOW 1.5 INCH PLUS ALONG THE COAST MID
TO LATE NEXT WEEK, AND THAT IS ROUGHLY 2-3 STANDARD DEVIATIONS
ABOVE NORMAL. THE DETERMINISTIC MODELS ARE THEN SHOWING A
PRECIPITATING FRONTAL SYSTEM ARRIVING DURING THE SAME TIME FRAME.
THUS THERE IS THE POTENTIAL FOR WIDESPREAD RAINFALL NEXT WEEK, AND
THAT WILL BE LOOKED AT MORE CLOSELY TODAY. -WRIGHT

&&

.AVIATION...BASED ON THE 18/12Z TAF ISSUANCE...
LIGHT NORTHEAST FLOW IS  BRINGING MAINLY VFR CONDITIONS THIS MORNING
TO THE AREA, EXCEPT FOR AREAS ALONG THE COAST NORTH OF CAPE BLANCO
AND INTO THE COQUILLE VALLEY WHERE AREAS OF IFR CIGS ARE EXPECTED
THROUGH 16Z. ISOLATED IFR CIGS ARE ALSO POSSIBLE IN THE  UMPQUA
VALLEY THROUGH 16Z. AFTER 16Z, VFR WILL PREVAIL FOR ALL AREAS
THROUGH EARLY THIS EVENING. THEN IFR CIGS WILL REDEVELOP  ALONG THE
COAST AND INTO THE COQUILLE VALLEY AFTER 04Z WITH VFR CONDITIONS
CONTINUING INLAND. /CC

&&

.MARINE...UPDATED 18 JUNE 623 AM PDT...
HIGH PRESSURE OFFSHORE AND A THERMAL TROUGH IN NORTHERN CALIFORNIA
WILL MAINTAIN NORTH  FLOW OVER THE WATERS TODAY. THIS WILL BRING
CONTINUED SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS SOUTH OF CAPE
BLANCO TODAY INTO TONIGHT. LIGHTER WINDS AND LESS HAZARDOUS  SEAS
ARE EXPECTED BEGINNING THURSDAY. THE LATEST MODEL GUIDANCE INDICATES
THAT LOW PRESSURE IS LIKELY TO DEVELOP OFFSHORE TO THE NORTHWEST
WITH WEAK HIGH PRESSURE WEST OF THE WATERS THURSDAY THROUGH MONDAY.
THIS PATTERN IS EXPECTED TO BRING MAINLY LIGHT NORTH WINDS. HOWEVER,
NORTH WINDS APPROACHING SMALL CRAFT ADVISORY LEVELS, ARE FORECAST
FOR AREAS SOUTH OF CAPE BLANCO FROM LATE  FRIDAY AFTERNOON THROUGH
SATURDAY EVENING. /CC

&&

.PREV DISCUSSION... /ISSUED 356 AM PDT WED JUN 18 2014/

DISCUSSION...AFTER A 14-DAY STRING OF DAYS WITH ABOVE NORMAL
TEMPERATURES...RECENT COLD TROUGHING HAS BROUGHT 6 DAYS WITH BELOW
NORMAL TEMPERATURES. AND THIS MORNING TEMPERATURES ARE VERY COLD
EAST OF THE CASCADES WITH FROST AND FREEZE CONDITIONS MANY
LOCATIONS. WARMER TEMPERATURES WILL ENSUE TODAY AS THE PENDULUM
SWINGS AGAIN...AND ABOVE NORMAL READINGS ARE EXPECTED OVER THE NEXT
WEEK OR SO. NO BIG RIDGE IS DEPICTED BY ANY OF THE MODELS AND NO
BIG HEAT WAVE IS EXPECTED...BUT TEMPERATURES WILL MOSTLY BE 5 TO
10 DEGREES ABOVE AVERAGES FOR THIS TIME OF YEAR.

TODAY WILL BE MUCH WARMER...TO THE TUNE OF 10 DEGREES...THAN
YESTERDAY AS WARM UPPER RIDGING BUILDS IN BEHIND A TROUGH THAT'S
PUSHING INTO THE ROCKIES. NO BIG WEATHER MAKERS ARE ON THE HORIZON
PER BOTH THE EC AND GFS MODELS. DEEP LAYER WINDS WILL GENERALLY BE
WEST TO SOUTHWEST AND SURFACE WIND SPEEDS WILL GRADUALLY INCREASE
THROUGH THE WEEK...ESPECIALLY FOR AREAS EAST OF THE CASCADES WHERE
FRIDAY AND SATURDAY COULD FEATURE SOME GUSTY AFTERNOON WINDS. TO
PUT THIS IN CONTEXT THOUGH...SURFACE WINDS ARE EXPECTED TO REACH
JUST A TOUCH ABOVE NORMAL FOR THIS TIME OF YEAR BY FRIDAY.

HEIGHTS FALL SOME THURSDAY NIGHT INTO FRIDAY AND TEMPERATURES FALL
ABOUT 5 DEGREES. ANY MARINE STRATUS ALREADY ESTABLISHED OFFSHORE
WILL PUSH INLAND TO ROSEBURG SO STRATUS WILL AFFECT THE COAST
THURSDAY AFTERNOON/EVENING...AND MORNING CLOUDS ARE EXPECTED
TO REACH INLAND DOUGLAS COUNTY BY FRIDAY MORNING. WEAK INSTABILITY
ON FRIDAY COULD GENERATE A THUNDERSTORM OR TWO EAST OF THE
CASCADES...BUT MOISTURE IS MARGINAL AND NO GOOD TRIGGER IS NOTED
ON THE MODELS...WITH JUST MINOR SHORTWAVE ACTIVITY TRANSITING
THROUGH IN SOUTHWEST FLOW.

SATURDAY THE GFS SUGGESTS SOME WEAK SHORTWAVE ACTIVITY AND SOME
INSTABILITY EAST OF THE CASCADES...BUT THE ECMWF IS MUCH MORE BENIGN
WITH LITTLE TO NO DYNAMICS SO HAVE KEPT THE FORECAST THE SAME AND
LEFT OUT ANY THUNDERSTORMS.

AGAIN...NO BIG CHANGES IN THE WEATHER PATTERN ARE EXPECTED THROUGH
THE WEEKEND...WITH SOME WARMING SATURDAY AND SUNDAY AND THEN
COOLING POSSIBLE EARLY NEXT WEEK AS UPSTREAM TROUGHING APPROACHES.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM
     PDT THIS EVENING FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT THURSDAY
     FOR PZZ356-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:04 AM PDTSmall Craft Advisory for WindsMFR14 hr
Jun 18, 1:55 PM PDTFrost AdvisoryMFRDouglas, Jackson, Klamath, Lake19 hr

Nearby

Freeze Warnings in Oregon, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.